Ground states in three-dimensional ±J Edwards-Anderson spin glasses with free boundaries

Liers, Frauke and Jünger, Michael (2000) Ground states in three-dimensional ±J Edwards-Anderson spin glasses with free boundaries.
Published in: International Journal of Modern Physics C (IJMPC) Vol. 11 (3). pp. 589-592. ISSN 1793-6586


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 22 Sep 2010 10:23
Last Modified: 04 Jul 2014 09:02
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/807